# SDR AALA201511189012

- Difficulty date: November 13, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 57,093 hours, 24,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D53111427202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, RT FWD PAX DOOR ROTO SCAN REVEALS CRACK INDICATION AT FRAME 20 FLOOR CROSSBEAM SPLICE, ON UPPER FASTENER ROW 10TH INBD FROM FRAME.  REPAIRED IAW EA 255503.
